# SDR AUS20030942

- Difficulty date: September 17, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Intermittent
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATING INTERMITTENTLY.
